# SDR 03084302

- Difficulty date: March 25, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTS WAS INOPERATIVE.  MAINTENANCE PERSONNEL SECURED A LOOSE CONNECTOR FOR THE EMERGENCY EXIT LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
